Translator Disclaimer
2019 Rescaled extrapolation for vector-valued functions
Alex Amenta, Emiel Lorist, Mark Veraar
Publ. Mat. 63(1): 155-182 (2019). DOI: 10.5565/PUBLMAT6311905

Abstract

We extend Rubio de Francia's extrapolation theorem for functions valued in UMD Banach function spaces, leading to short proofs of some new and known results. In particular we prove Littlewood–Paley–Rubio de Francia-type estimates and boundedness of variational Carleson operators for Banach function spaces with UMD concavifications.

Citation

Download Citation

Alex Amenta. Emiel Lorist. Mark Veraar. "Rescaled extrapolation for vector-valued functions." Publ. Mat. 63 (1) 155 - 182, 2019. https://doi.org/10.5565/PUBLMAT6311905

Information

Received: 24 March 2017; Revised: 25 October 2017; Published: 2019
First available in Project Euclid: 7 December 2018

zbMATH: 07040965
MathSciNet: MR3908790
Digital Object Identifier: 10.5565/PUBLMAT6311905

Subjects:
Primary: 42B25
Secondary: 42A20, 42B15, 42B20, 46E30

Rights: Copyright © 2019 Universitat Autònoma de Barcelona, Departament de Matemàtiques

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.63 • No. 1 • 2019
Back to Top